# SDR ALGA20110926001

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N9YTN
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 1,331 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: D212664101
- Part serial: B45511
- Condition: Corroded
- Location: Mlg
- Part time: 1,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS IAW ICA D212-664, FIG 5-1.
